Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Itchy skin bumps and stomach pains

Premium Questions

Dr. Naveen Kumar Sharma MD

What could extremely itchy skin and red rash be from ( chest, shoulder & stomach area)? I have cancer : synovial sarcoma & sarcoidosis would either be related or ? I also have Level 9 pain on... View answer

Answered by : Dr. Naveen Kumar Sharma ( Orthopaedic Surgeon)
Dr. Deepak Sundriyal MD

Hello Doctor, I am having the following symptoms from past few months I am having itchy skin ... constantly feel a sinking feeling in my stomach. I feel constipated but also feel as if I need to use ... View answer

Answered by : Dr. Deepak Sundriyal ( Oncologist)
Dr.   Arnab Banerjee MD

abnormality (above my left eye) has become big and has started looking like a pimple. It is painful and itchy. Additionally there is a slight painful bump behind my left ear (where the jaw ends). it... View answer

Answered by : Dr. Arnab Banerjee ( Critical Care Specialist)
Dr. Praveen Tayal MD

. This rash like bumps appears on face, neck, stomach, hands, little on butt. today we saw on tounge too. ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Saddiq Ulabidin MD

. Mostly the itches are at random places on my body. No blisters, just tiny bumps. The itching on my scalp ... a line of very small bumps. Do you know of a lab where I could send hair samples to? I have tried... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)

Public Forum Discussions

Dr. Geetika Paul MD

skin has been itchy me all over. No bumps or rash just intense itching that comes and goes. Lastly my body hurts. not to the touch but like a sensitive pain. if I hit something or bump into something ... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)
Dr. Sanjay Kumar Kanodia MD

For three months now my skin itches and when scratched bumps raise up and itch really bad as the months pass the worse it gets on my stomach there are little red dots from me scratching and the itch ... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr.  Akhtarhusian Ghausi MD

Hi, for the last several weeks I have had very itchy skin especially the legs, bum and stomach. I have bumps all over those areas that look similar to pimples, but are itchy and sore. One of my... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.   Kaushik Sarkar MD

and stomach, started itching several weeks ago and I have tiny bumps all over my torso. Are these symptoms ... View answer

Answered by : Dr. Kaushik Sarkar ( General & Family Physician)
Dr. A G Shaikh MD

I m a 14 year-old female student from Montreal. Recently, I ve been having stomach pain and diarrhea at the same hour every day and my skin became extremely irritated. I only scratched it a bit ... View answer

Answered by : Dr. A G Shaikh ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Santosh Kumar A MD

hi., panadol contains acetaminophen (analgesic & antipyretic). If u have consumed more than 6-7 tabs (500mg) symptoms of overdose like diarrhea, nausea, vomiting, stomach cramps, loss of appetite may occur. Symptoms...

Dr.  Prasad MD

It may be related to STD. Try antifungal agents and if they do not resolve, you need to consult your doctor.

Dr. Narender Saini MD

Ithi skin rash could be hives. You should see a skinspecialist. Take tab citrizine 10 mg daily to reduce itch